# SDR SWAA2022091546993

- Difficulty date: August 27, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 45,535 hours, 28,586 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stud
- Condition: Missing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING EMERGENCY DOOR STUD ON HOUSING LT SIDE AT PASSENGER CABIN (1 EA) 2022-452159 / [01] INSTALLED EMERGENCY DOOR STUD ON HOUSING LT SIDE AT PASSENGER CABIN (1 EA) IAW B737-700 AMM 52-22-51-400-801 STEP 3D(2)(D);[02] INSTALLED EMERGENCY DOOR STUD ON HOUSING LT SIDE AT PASSENGER CABIN (1 EA) IAW B737-700 AMM 52-22-51-400-801 STEP 3D(2)(D)
